| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bios restored, system operational.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the flexvision pc failed to boot; bios restored to resolve on a allura xper fd10.The clinical use of the system was outside of use.There was no reported patient or user harm.